| Model Number |
772415 |
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the betadine swabs were missing from the kit.No medical intervention was required.
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "contents: **red rubber catheter, 15 fr.Uro-prep¿ tray with: underpad, drape povidone-iodine swabsticks (3) specimen container and label synthetic vinyl gloves (2) lubricant graduated collection container.Caution: federal (u.S.A.) law restricts this device to sale by or on the order of a physician.Sterile: contents of inner wrap are sterile unless package is opened or damaged.Directions for use on reverse side.Single use only.Do not resterilize.For urological use only." the device was not returned.
Event or Problem Description